On some properties of the class of stationary sets
Colloquium Mathematicum, Tome 76 (1998) no. 1, pp. 1-18
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Some new properties of the stationary sets (defined by G. Pisier in [12]) are studied. Some arithmetical conditions are given, leading to the non-stationarity of the prime numbers. It is shown that any stationary set is a set of continuity. Some examples of "large" stationary sets are given, which are not sets of uniform convergence.
Keywords:
Rajchman sets, sets of continuity, stationary sets, UC sets, random Fourier series, Sidon sets, Riesz products
Affiliations des auteurs :
Pascal Lefevre 1
@article{10_4064_cm_76_1_1_18,
author = {Pascal Lefevre},
title = {On some properties of the class of stationary sets},
journal = {Colloquium Mathematicum},
pages = {1--18},
year = {1998},
volume = {76},
number = {1},
doi = {10.4064/cm-76-1-1-18},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-76-1-1-18/}
}
Pascal Lefevre. On some properties of the class of stationary sets. Colloquium Mathematicum, Tome 76 (1998) no. 1, pp. 1-18. doi: 10.4064/cm-76-1-1-18
Cité par Sources :